# SDR CA100907009

- Difficulty date: September 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,872 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 23063412
- Condition: Leaking
- Location: Engine Oil
- Part time: 8,543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE WAS FOUND ON DI TO TO WEEPING.  CONTINUED TO GET WORSE TO THE POINT  WHERE IT WAS BEYOND LIMITS AND GROUNDED THE ACFT.
